# SDR 05FDEA00329

- Difficulty date: March 2, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 61,821 hours, 19,643 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC1263
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIRE BOTTLE ACCESS PANEL TRAILING EDGE DELAMINATED.  REPAIRED PANEL IAW FEDEX EA 8-5710-83990, WINGS - LEADING EDGE, ACCESS FIREX BOTTLE DOOR-REPAIR.
